Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Taxol & Herceptin

Posted Aug 25 2008 3:11pm
Those are the new keywords for the next 3 months. Or T&H.



Taxol is like radiation in that the side effects {like neuropathy,} if they are going to happen, don't usually happen until several weeks into it.



Here we go again.



Another round of something new and exciting. Just not the good exciting kind.



Still coming around from the last course of A&C.



Seeing some more fuzz on the top of my head. Looks kinda salt & pepper but then it could just be an illusion since the fuzz is so fine and tiny that I have to get real close, under bright light and squint!



Been walking on the tread as often/daily as I can for 45-60 minutes. Been catching up on the second season of Desperate Housewives. Almost done so need to get last season on DVD.



Bleeding has stopped for now but am experiencing vaginal discomfort/pain which I have read is part of menopause. Fun!



Went out to dinner on New Years Eve with S&T and of course Steve. Very enjoyable. Didn't plan on staying up late but was awake so watched the ball drop on TV. Hope 2008 is a good year for everyone.



I should find out tomorrow when I will be able to start radiation.



Need to be at the hospital by 9:45 AM for labs and short chat with DR S before the actual infusion which should be around 11ish. Hope it goes great.



Happy New Year!



L
Post a comment
Write a comment:

Related Searches